# SDR DALA2017010400048

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 1134 ON LT SIDE OF VERTICAL HAS SKIN CRACKED AROUND RIVET REQUEST VERIFICATION WITH HFEC MARKED. REPLACED DAMAGED AREA IAW ER/A 551837-14AD REV O.
